MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAS
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump's buttons were not working.The customer¿s blood glucose level was unknown at the time of the incident.Customer was advised to observe time clock for one minute to verify if time advances and they stated that working as suppose to.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with no button response on esc, act, up arrow and down arrow button due to flattened (no creased) dome switch and connector was inspected and unlocked on lcd board noted.The test reservoir p-cap was able to lock in place.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8968297
Report Number2032227-2019-57585
Device Sequence Number16784110
Product Code OYC
UDI-Device Identifier00643169478602
UDI-Public(01)00643169478602
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAS
Device Catalogue NumberMMT-723LNAS
Device Lot NumberA4723LNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2020
Initial Date Received by Manufacturer 08/28/2019
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date09/06/2019
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR
Patient Weight240